# SDR GTIA201908054527

- Difficulty date: August 2, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 12,967 hours, 5,700 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN CABIN UPON ARRIVAL TO AIRCRAFT-OUTBOARD CREW REPORTED CHEMICAL AND DIRTY SOCKS SMELL IN PASSENGER CABIN.  PERFORMED TSM 05-50-00-810-821-A IDENTIFY TIPE 9 PERFORMED OPS CHECK OF BOTH A/C PACKS IAW AMM 25-00-00 PERFORMED OPS CHECK OF APU IAW AMM49-00-00 NO ODOR NOTED AT THIS TIME. A/C OK FOR SERVICE.
